Estimation of nonlinear differential equation model for glucose–insulin dynamics in type I diabetic patients using generalized smoothing

Joseph, Jeffrey I., Apanasovich, Tatiyana V., Hipszer, Brian, Freydin, Boris, Chervoneva, Inna . The Annals of Applied Statistics 2014. 8 (2) :886-904

Locate this article in:

Bibtex

@article{CIS-319950,
  Author = {Joseph, Jeffrey I. and Apanasovich, Tatiyana V. and Hipszer, Brian and Freydin, Boris and Chervoneva, Inna},
  Title = {Estimation of nonlinear differential equation model for glucose–insulin dynamics in type I diabetic patients using generalized smoothing},
  Journal = {The Annals of Applied Statistics},
  Volume = {8},
  Number = {2},
  Year = {2014},
  Pages = {886--904},
  Keywords = {}
}

Similar articles